# SDR AALA202203303556

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 29,301 hours, 3,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS MISSING RIGHT SIDE OF DOOR R4. INSTALLED EMERGENCY EXIT LIGHT LENS COVER AS REQUIRED AT DOOR R2 PER AMM 33-50-01.
